# SDR AALA20100129TUL12

- Difficulty date: January 19, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N643AA
- Make and model: Boeing 757223
- Aircraft serial: 24601
- Aircraft time: 60,294 hours, 20,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON GALLEY FLOOR.  INSTALLED DOUBLER PER SRM 53-60-51.
